location: Current position: Home >> Scientific Research >> Paper Publications

A generated approximation related to Gosper's formula and Ramanujan's formula

Hits:

Indexed by:期刊论文

Date of Publication:2013-10-01

Journal:JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS

Included Journals:SCIE、Scopus

Volume:406

Issue:1

Page Number:287-292

ISSN No.:0022-247X

Key Words:Stirling formula; Rate of convergence; Gosper's formula; Ramanujan's formula

Abstract:In this paper, based on Gosper's formula and Ramanujan's formula, a generated approximation of the factorial function and some inequalities for the gamma function are established. Finally, for demonstrating the superiority of our new series over the classical Stirling's series, some numerical computations are given. (c) 2013 Elsevier Inc. All rights reserved.

Pre One:Some Asymptotic Formulas for a Brownian Motion from The Maximum and Minimum Domains with Regular Varying Boundary

Next One:Statistical inference for partially linear stochastic models with heteroscedastic errors